# SDR RAIA00201010

- Difficulty date: January 8, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 5,328 hours, 4,598 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5269-PIT- ON TAKEOFF ROLL, ENGINE NR 1 THRUST REVERSER DISAGREE MESSAGE.  MAINTENANCE OPS CHECK NR 1 ENGINE TR WITH NO DEFECTS NOTED.
